| Title:
|
A note on applications of the algebraic derivative to solving of some differential equations (English) |
| Author:
|
Kierat, Władysław |
| Language:
|
English |
| Journal:
|
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica |
| ISSN:
|
0231-9721 |
| Volume:
|
32 |
| Issue:
|
1 |
| Year:
|
1993 |
| Pages:
|
63-68 |
| . |
| Category:
|
math |
| . |
| MSC:
|
34A05 |
| MSC:
|
34A25 |
| MSC:
|
34A30 |
| MSC:
|
44A40 |
| idZBL:
|
Zbl 0824.34010 |
| idMR:
|
MR1273170 |
| . |
| Date available:
|
2009-01-29T15:39:41Z |
| Last updated:
|
2012-05-03 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/120299 |
| . |
| Reference:
|
[1] Mikusinski J.: Remarks on the algebraic derivative in the operational calculus.Stud. Math. T. XIX. 1960. Zbl 0091.11401, MR 0117517 |
| Reference:
|
[2] Mikusinski J.: Operational Calculus.Vol. I, PWN-Pergamon Press, Warszawa, 1983. Zbl 0532.44003, MR 0105594 |
| Reference:
|
[3] Mikusinski J.: Operational Calculus.Vol. I,II, PWN-Pergamon Press, Warszawa, 1987. Zbl 0643.44005, MR 0105594 |
| Reference:
|
[4] Yosida K.: The Algebraic Derivative and Laplace’s Differential Equation.Proc. Japan. Acad. 59 ser A, 1983. Zbl 0524.34009, MR 0696889 |
| . |